# SDR ABXA050146

- Difficulty date: May 27, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: SB095201385
- Condition: Cracked
- Location: Lt Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN ENTRY DOOR FORWARD UPPER CORNER APPEARED TO BE CRACKED.  DOOR REPLACED ON NON ROUTINE 0311, IAW DC-9 MM.
